Free Shipping from 60 € *Spain and Portugal

We ship worldwide *Shipping Conditions

100% Secure Payment

 

Ibuprofen Rapid 400 mg, 20 Capsules

Medicine in capsule form for the treatment of painful conditions, such as menstruation, bruises, lower back pain, headaches, and dental procedures, among others. It also has an antipyretic effect, so it can be used to reduce fever.

More info

More details

5,61 €
(tax incl.)

More info

It is a medication in soft capsule form used for the treatment of painful conditions, such as menstruation, bruises, lower back pain, headaches, and dental procedures, among others. It also has an antipyretic effect, so it can be used to reduce fever.

It comes in a package of 20 capsules.

Suitable for use in adults and adolescents over 12 years of age.

Take 1 capsule of Ibuprofen Rapid Stadapharm every 6-8 hours, depending on the intensity of symptoms, without exceeding the maximum dose of 1200 mg of ibuprofen per 24 hours.

It should be taken on a full stomach, although it may delay the absorption of the medication.

Patients with impaired kidney, heart, or liver function should consult their doctor for a possible dose adjustment.

Do not use Ibuprofen Rapid:

In children under 12 years of age.
In case of allergy to ibuprofen or other excipients contained in this medication, as well as in patients with asthma, rhinitis, angioedema, or nasal polyps.
In case of recurrent gastrointestinal ulcers, a history of gastrointestinal bleeding, severe heart failure, liver and kidney failure.
If you are in the third trimester of pregnancy, as it may cause cardiopulmonary and kidney toxicity in the fetus. In the case of the mother, it may also cause heavier and longer bleeding during delivery, as well as prolong labor, by inhibiting uterine contractions.

Special care should be taken in patients with hypertension, as this may increase blood pressure.

Special care should be taken if taking any of the following medications, and consult your doctor before administering them: baclofen, chloramphenicols, loop diuretics, antihypertensives, hydantoin, furosemide, methotrexate, pentoxifylline, hypoglycemic agents, among others.

Taking zidovudine concomitantly may increase the hematological risk of zidovudine.

Taking herbal extracts such as Ginkgo biloba may also interfere, as it may increase the risk of bleeding due to NSAIDs.

Taking tacrolimus concomitantly may increase the risk of renal toxicity.

Phenytoin, digoxin, and lithium may have increased plasma levels and increased toxicity when taken concomitantly with ibuprofen.

Avoid alternating use with salicylates such as salicylic acid and its derivatives due to the risk of bleeding.

Taking it with ion exchange resins (cholestyramine) may cause decreased drug absorption.

Stadapharm Ibuprofen Rapid 400 mg may cause adverse effects, as with all medications on the market. In this case, the following have been observed:

Rare: May cause thrombocytopenia, leukopenia and hemolytic anemia, asthma, allergic reactions such as bronchospasm, rhinitis, asthma, edema, dyspnea, heart failure, visual disturbances, hypertension, among others.
More common: May cause headaches, skin rash, and itching, as well as gastrointestinal discomfort, dyspepsia, and vomiting.

Each soft capsule of Stadapharm Ibuprofen Rapid contains 400 mg of ibuprofen as the active ingredient. Other excipients:

Core: macrogol, potassium hydroxide, Allura Red (E-129), and purified water.

Capsule: gelatin, non-crystallizable liquid sorbitol (E-420) and purified water.

Do you like this product?

Shipping information

All our products are sent with full guarantees and security. Shipping to Barcelona / Catalonia 4 €, Rest of Spain and Portugal 6 €. Europe, America and the rest of the world since 14,00 €. See all our conditions conditions*

Refund

You have 14 days to return your order from the date of arrival at your home. We guarantee a refund of the amount paid for products returned of your order. Display all details of our return policy.